top of page

UNLOCKING WIND CAPITAL AGENDA

Unlocking Wind Capital

AGENDA AT A GLANCE

Date
Strategic Summit
Exhibition
Student's Day
Unlocking Wind Capital Summit
Women in Net-zero Future Program
Cocktail Reception
Gala Dinner/ Sustainability & Diversity Night
Offshore WindTECH Summit
Regional Development Forum
10th July 2024
08:55-18:35
10:00-18:00
10:00-15:30
14:00-18:20
16:00-17:30
18:35-19:30
19:30-20:30
-
-
11th July 2024
08:55-16:55
09:00-16:00
-
-
-
-
-
09:30-17:15
09:30-17:00

2024 UNLOCKING WIND CAPITAL

WHERE WIND PROJECTS AND CAPITAL CONNECT

The Inaugural 'Unlocking Wind Capital' serves as a dynamic platform where visionary leaders from diverse sectors, including Renewables & Wind Developers, Banks & Investors, Alternative Finance Providers, EPCs/Equipment Suppliers, Law Firms, Insurance Companies, Consultants & Advisors, and industry experts from across APAC, Europe, and Australia come together to network with top-level executives in renewables and finance. This event presents a prime opportunity to leverage the thriving Australian wind market.

Designed to empower leaders at the forefront of wind investment and deployment in Australia, the event facilitates scaling, learning, and the forging of industry-defining partnerships.

DAY 1   10 July | Wednesday

14:00 - 14:05

05 mins

Opening Address by Chair

Luke Epstein
Director, Infrastructure & Capital Projects
Alvarez & Marsal

14:05 - 14:55

50 mins

[Panel] Considerations for Entering Australia's Wind Industry - An International Investor's Perspective
  • Landscape of the Wind Industry in Australia

  • Direct Investment and Its Implications

  • Portfolio Investment and Its Implications

  • Simplifying Review and Decision Process

Moderator: 

Anita Oh
Managing Director and Partner
Boston Consulting Group (BCG)

Panelist:

Maya Malik
Co-founder
KIMAenergy

David Lian
Sales Director, Onshore Wind Australia
GE Vernova

Nick Sankey
Country Manager - Australia
BlueFloat Energy

Jose Luis Herrero
Head of Origination & Execution Australia
Cubico Sustainable Investments

Tobias Geiger
Managing Director
WestWind Energy

14:55 - 15:45

50 mins

[Panel] Revenue Model Analysis: Establishing an Active Australia Wind Energy Finance Market with Higher Profitability and Endurance
  • Integrating Wind Energy into A Corporation’s ESG Strategy

  • Main Challenges: Transmission Constraints and Supply Chain Disruption

  • Typical Capital Structures: Debt/Equity Mix

  • Make A Project or Acquisition Bankable – PPA versus Merchant Risk

Moderator: 

Marilyne Crestias
Interim CEO
Clean Energy Investor Group

Panelist:

Jan Daniel Kaemmer
Vice President Sales Australia & New Zealand
Vestas

Daniel Beaver
Executive Director
Foresight Group

Sam Pearce
Chief Executive Officer
Collgar Renewables

Vignesh Bandi
Director - Investments
Equis

David May
Head of Energy
Gamuda Australia

15:45 - 16:05

20 mins

[Keynote] Contracting for Wind Success: Managing Contract Risk to Maximise Bankability

Alex McKeller
Partner
HFW

Ella Wallwork
Senior Associate
HFW

Coffee Break

16:35 - 17:15

40 mins

[Panel] Risk Management - Ensuring a Healthy Flow of Funds
  • Cost Centre or Profit Centre?

  • Identifying the Risks through the Whole Project Lifecycle

  • Useful Tools: Credit Engagement and Capital Insurance Vehicles

Moderator: 

Aylin Cunsolo
Partner, Energy & Projects
Baker McKenzie

Panelist:

Rachel Chia
Head of Project Finance for APAC
Deutsche Bank

Byron Serjeantson
Chief Operating Officer
Flow Power

Deion Campbell
Operating Partner
HRL Morrison and Co.

17:15 - 17:20

05 mins

Closing Address by Chair
bottom of page